# SDR SIMA20180830001

- Difficulty date: August 30, 2018
- Submitted: August 30, 2018
- Operation: Air carrier
- Aircraft: N846AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145692
- Aircraft time: 29,622 hours, 25,750 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Lack Of Lube
- Location: Pax
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FA REPORTS MAIN CABIN DOOR RED LEVEL IS VERY HARD TO MOVE OPEN AND CLOSE.-C/A-AT THIS TIME LUBE MAIN CABIN DOOR HANDLE PER STANDAR PRACTICE. OPS CK GOOD PER AMM 52-18-00
